Journal of Geometry and Symmetry in Physics

On the Geometry of Orbits of Conformal Vector Fields

Abdigappar Narmanov and Eldor Rajabov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Geometry of orbit is a subject of many investigations because it has important role in many branches of mathematics such as dynamical systems,control theory. In this paper it is studied geometry of orbits of conformal vector fields. It is shown that orbits of conformal vector fields are integral submanifolds of completely integrable distributions. Also for Euclidean space it is proven that if all orbits have the same dimension they are closed subsets.

Article information

J. Geom. Symmetry Phys., Volume 51 (2019), 29-39.

First available in Project Euclid: 26 April 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Narmanov, Abdigappar; Rajabov, Eldor. On the Geometry of Orbits of Conformal Vector Fields. J. Geom. Symmetry Phys. 51 (2019), 29--39. doi:10.7546/jgsp-51-2019-29-39.

Export citation